Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 57, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 8, 2015, 5:38 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2015, 5:38 PM MDT (23:38 UTC)
- Expired
- Aug 8, 2015, 7:30 PM MDT
- In force
- 112 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 40 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 2082 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
491
WGUS55 KABQ 082338
FFWABQ
NMC009-041-090130-
/O.NEW.KABQ.FF.W.0057.150808T2338Z-150809T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
NORTHEAST ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 730 PM MDT
* AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS PRODUCING TORRENTIAL RAIN ACROSS THE
WARNED AREA. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CLOVIS...RANCHVALE...CANNON AIR FORCE BASE...OASIS STATE PARK AND
PORTAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3465 10306 3424 10316 3426 10342 3455 10338
3464 10322
$$
431 follow-up statement
478
WGUS75 KABQ 090047
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 PM MDT SAT AUG 8 2015
NMC041-090049-
/O.CAN.KABQ.FF.W.0057.000000T0000Z-150809T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-
647 PM MDT SAT AUG 8 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL ROOSEVELT COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3431 10314 3431 10341 3455 10338 3464 10322
3465 10306
$$
NMC009-090130-
/O.CON.KABQ.FF.W.0057.000000T0000Z-150809T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY-
647 PM MDT SAT AUG 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
SOUTHEASTERN CURRY COUNTY...
AT 639 PM MDT...TRAINED WEATHER SPOTTERS REPORTED CURB HIGH WATER 2
MILES WEST NORTHWEST OF CLOVIS BETWEEN 6 AND 630 PM IN CLOVIS AND AN
INCH OF RAIN WAS RECORDED IN CLOVIS. WHILE HEAVY RAINS HAVE ENDED
FOR NOW IN CLOVIS...HEAVY RUNOFF WILL STILL LIKELY BE OCCURRING NEAR
AND ESPECIALLY NORTH THROUGH WEST OF CLOVIS. ALSO...THERE ARE STILL
VERY HEAVY RAIN PRODUCING STORMS NEAR THE INTERSECTION OF STATE
ROUTES 209 AND 288 IN THE NORTHERN PORTION OF THE WARNED AREA.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...RANCHVALE...CANNON AIR FORCE BASE AND PORTAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
IN HILLY TERRAIN THERE ARE NUMEROUS LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3431 10314 3431 10341 3455 10338 3464 10322
3465 10306
$$
43What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:19 PM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 8, 3:19 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MDT SAT AUG 8 2015 .SYNOPSIS... A DOME OF UPPER LEVEL HIGH PRESSURE REMAINS OVER EAST TEXAS WITH SOUTH SOUTHWESTERLY WINDS ALOFT PERSISTING OVER NEW MEXICO. THIS HAS KEPT INCREASED MOISTURE PUSHING INTO NEW MEXICO FROM THE SUBTROPICS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING INTO THE EVENING AND OVERNIGHT HOURS WITH STORMS BEING MOST CONCENTRATED IN THE CENTRAL TO WESTERN PORTIONS OF THE STATE AND MORE SPARSE STORM ACTIVITY INTO THE EASTERN PLAINS OF NEW MEXICO. MOISTURE WILL REMAIN OVER MUCH OF NEW MEXICO ON SUNDAY...AND A WEAK COLD FRONT WILL BACK INTO THE NORTHEAST CORNER OF THE STATE BY LATE AFTERNOON. STORMS WILL BE NUMEROUS OVER THE NORTHEASTERN QUADRANT OF THE STATE SUNDAY...SPREADING FARTHER SOUTH AND WEST INTO MONDAY AS THE FRONT ADVANCES. && .DISCUSSION... THE AXIS OF SUBTROPICAL MOISTURE WAS EASILY VISIBLE THIS MORNING ON SATELLITE CHANNELS...STREAMING NORTHWARD FROM SONORA AND CHIHUAHUA INTO AZ/NM. ABUNDANT MID TO HIGH LEVEL CLOUDINESS LINGERED THROUGH THE MORNING AND EARLY AFTERNOON AND HAS STUNTED THE DEVELOPMENT OF NEW STORMS WITH A FAIRLY MEAGER CROP OF STORMS THUS FAR. AS HEATING CONTINUES THROUGH THE AFTERNOON...THE BOUNDARY LAYER SHOULD CONVECTIVELY TURN OVER WITH NEW CELLS INITIATING. THROUGH THE LATE AFTERNOON STORMS WILL BE MOST PROMINENT ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN...BUT ISOLATED TO SCATTERED CELLS SHOULD FILL INTO THE EASTERN PLAINS OF THE STATE INTO THE EVENING. COVERAGE OF STORMS WILL LIKELY DECREASE SUBSTANTIALLY AFTER MIDNIGHT...BUT SOME ACTIVITY IS LIKELY TO PREVAIL THROUGH SUNRISE SUNDAY. AS THE UPPER LEVEL HIGH NUDGES SLIGHTLY WESTWARD ON SUNDAY...THE MOISTURE PLUME SHOULD REMAIN INTACT...STRETCHING FROM THE GILA WILDERNESS NORTHEASTWARD TO THE OPPOSITE CORNER OF THE STATE. PRECIPITABLE WATER VALUES ARE ADVERTISED TO REMAIN HIGH IN MOST AREAS OF THE STATE...ASIDE FROM THE NORTHEAST WHERE VALUES COULD LOWER TO NEARLY 0.5 INCH ACCORDING TO THE NAM. HIGHER POPS HAVE BEEN KEPT ACROSS THE SOUTHWESTERN TO NORTHEASTERN ZONES...BUT THE NAM DOES SEEM TO HAVE CUT BACK ON THE QPF BY A SUBSTANTIAL AMOUNT FOR SUNDAY. IN THE NORTHEAST...THE BACK DOOR FRONT SHOULD INFILTRATE COLFAX AND UNION COUNTIES BEFORE SUNSET. THE ADVECTION OF LOW LAYER MOISTURE...BACKED UPSLOPE SURFACE FLOW...AND SURFACE CONVERGENCE WILL ENHANCE STORM PROBABILITIES IN THE NORTHEAST SUNDAY...SO LIKELY POPS CONTINUE IN THE FORECAST THERE. THE FRONT COULD SPILL INTO THE UPPER RIO GRANDE VALLEY SUNDAY EVENING...ESPECIALLY IF THE SYNOPTIC COLD POOL IS ENHANCED BY CONVECTION. THE REMNANTS OF THIS BOUNDARY SHOULD CONTINUE TO SPILL WESTWARD INTO MONDAY WITH THE SURFACE WINDS VEERING EAST SOUTHEAST FARTHER BEHIND THE BOUNDARY. THIS WILL BE WHERE SOME UPSLOPE FLOW WILL IMPACT THE CENTRAL MOUNTAIN CHAIN AND ALSO LIKELY OVER THE CONTINENTAL DIVIDE. PRECIPITABLE WATER VALUES SHOULD STAY QUITE HIGH MONDAY...ESPECIALLY IN THE NORTHEAST TO EAST CENTRAL PLAINS OF NM. DESPITE THE NAM LOOKING TOO WET FROM A PWAT STANDPOINT...SCATTERED TO WIDESPREAD AREAS OF LOCALLY HEAVY RAINFALL COULD CERTAINLY IMPACT THIS SECTOR OF THE STATE WHERE FAVORABLE INGREDIENTS ARE BECOMING JUXTAPOSED. OTHERWISE...THE SECONDARY AREA OF CONCENTRATION FOR STORMS WILL BE ALONG THE CENTRAL MOUNTAIN CHAIN AND THE DIVIDE WHERE UPSLOPE SHOULD ASSIST. A DOWNWARD TREND IN THE COVERAGE OF STORMS IS EXPECTED INTO TUESDAY AS THE UPPER HIGH SHOVES ITS WAY BACK WEST. A POTENTIAL SWATH OF DRY AIR COULD ORBIT THE HIGH AND FILTER INTO NM FROM THE SOUTHEAST...BUT THE NAM IS NOT AS DISTINCT WITH THIS FEATURE AS COMPARED TO THE GFS AND EUROPEAN MODELS. AT ANY RATE...THE NORTHWESTERN HALF OF NM STILL LOOKS TO HAVE THE HIGHER PROBABILITIES FOR STORMS. INTO WEDNESDAY AND THURSDAY...MODELS ARE IN FAIR AGREEMENT OF LESS STORMS DUE TO THE HIGH BUILDING BACK OVER NM WITH RISING HEIGHTS AND TEMPERATURES ALONG WITH A LACK OF ANY NEW MOISTURE INTRUSIONS. 52 && .FIRE WEATHER... PLUME OF MOISTURE EXTENDS FROM SW NM NORTHEASTWARD THIS AFTERNOON...REMAINING ANCHORED OVER SW NM BUT TILTING IN FAVOR OF NORTHEAST NM SUNDAY AS AN UPPER TROUGH SWINGS THROUGH THE GREAT BASIN. CONVECTION A BIT SLOW TO IGNITE THIS AFTERNOON DUE TO THE MORE EXTENSIVE MID CLOUD COVER WEST AND CENTRAL...BUT STARTING TO CATCH UP AT THE MOMENT. CELL MOTION MAINLY TO THE NORTHEAST AROUND 25 MPH...SO EVEN IF CELLS PRODUCE SOME HEAVY RAIN...THEY SHOULDN/T LINGER TOO LONG IN ANY ONE SPOT. IN ADDITION...A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS AND HAIL. MODELS FORECASTING SIMILAR CELL MOVEMENT SUNDAY...BUT MUCH SLOWER. THE FAR NORTHWEST SHOULD BE DRIER DUE TO THE SHIFTING PLUME. NORTHERN AND WESTERN HIGH TERRAIN WILL BE FAVORED SUNDAY FOR WETTING SHOWERS/STORMS...ALONG WITH THE NORTHEAST...WHERE A WEAK WIND SHIFT COULD PRODUCE LOW LEVEL UPSLOPE FLOW INTO THE NE HIGHLANDS/EAST SLOPES OF THE SANGRE DE CRISTO MTS. THIS LOW LEVEL EASTERLY FLOW BECOMES MORE PRONOUNCED AS IT SAGS SOUTH INTO THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT. THEREFORE...THE FOCUS FOR WETTING CONVECTION WILL FAVOR THE NORTH CENTRAL...AND CENTRAL MT CHAIN EASTWARD DURING THIS TIME. AN OCCASIONALLY GUSTY EAST WIND APPEARS LIKELY INTO PORTIONS OF THE RGV AS WELL...AND SHOVES SOME HIGHER DEWPOINTS TOWARDS THE CONTDVD IN NW NM. HIGH TEMPERATURES THROUGH TUESDAY WON/T STRAY TOO FAR FROM AVERAGE DESPITE THE HIGHER DEWPOINTS. WHILE MIN RH VALUES DECREASE SUNDAY OVER MUCH OF THE WEST AND CENTRAL...THEY REBOUND BY MONDAY WITH GOOD TO EXCELLENT OVERNIGHT RECOVERIES. SOME POCKETS OF FAIR TO POOR VENT RATES FORECAST SUNDAY FOR THE NORTHEAST AND FAR SOUTHWEST...WITH GOOD TO EXCELLENT RATES FOR MOST LOCALES MONDAY AND TUESDAY. THE UPPER HIGH CENTER REMAINS FORECAST TO BUILD OVER NEW MEXICO AND THE CENTRAL ROCKIES MID TO LATE NEXT WEEK...LEADING TO MINIMAL HIGH TERRAIN POPS AND ABOVE AVERAGE HIGH TEMPERATURES. && .AVIATION... 18Z TAF CYCLE PLUME OF MOISTURE STRETCHED FROM SOUTHWEST NM NEWD WITH SFC LEE TROF. MID LEVEL CLOUDS OVER WRN/CENTRAL NM TO SLOWLY ERODE WITH INCREASING INSTAB...WITH SCT TO NMRS SHRA/TS DEVELOPING AFT 19Z. BRIEF MVFR CIGS/VSBYS POSSIBLE IN CONVECTION OBSCG MTS WITH SFC WND GUSTS TO 35KT. CELL MOTION TO BE MAINLY TO THE EAST/NORTHEAST. WHILE TSTMS EXPECTED TO DIMINISH AFT 03Z...SHOWERS MAY PERSIST AND A WEAK NLY WIND SHIFT MAY DEVELOP IN FAR NE NM. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 88 59 90 / 20 10 5 10 DULCE........................... 48 82 48 82 / 20 20 10 20 CUBA............................ 53 83 53 84 / 40 20 20 50 GALLUP.......................... 53 83 55 85 / 40 20 20 30 EL MORRO........................ 51 80 52 82 / 50 40 30 40 GRANTS.......................... 53 82 54 83 / 50 40 30 40 QUEMADO......................... 54 80 55 82 / 40 40 30 30 GLENWOOD........................ 59 84 59 86 / 50 40 40 30 CHAMA........................... 44 78 47 79 / 20 30 20 40 LOS ALAMOS...................... 60 83 59 80 / 50 40 30 50 PECOS........................... 53 83 56 80 / 40 40 40 60 CERRO/QUESTA.................... 50 81 51 78 / 30 30 30 50 RED RIVER....................... 45 74 46 69 / 30 50 40 60 ANGEL FIRE...................... 46 76 47 70 / 30 50 50 60 TAOS............................ 51 82 52 80 / 30 20 20 40 MORA............................ 52 80 52 75 / 40 50 50 70 ESPANOLA........................ 55 88 57 86 / 40 20 20 40 SANTA FE........................ 57 84 59 83 / 40 30 30 50 SANTA FE AIRPORT................ 57 86 59 85 / 30 10 20 40 ALBUQUERQUE FOOTHILLS........... 62 87 64 87 / 40 10 30 40 ALBUQUERQUE HEIGHTS............. 66 89 68 88 / 40 20 20 30 ALBUQUERQUE VALLEY.............. 61 91 63 91 / 40 20 20 30 ALBUQUERQUE WEST MESA........... 62 90 64 89 / 30 20 20 30 LOS LUNAS....................... 63 90 64 91 / 40 10 20 20 RIO RANCHO...................... 65 89 65 88 / 30 20 20 30 SOCORRO......................... 62 90 63 92 / 40 20 30 20 SANDIA PARK/CEDAR CREST......... 59 84 61 84 / 40 20 30 50 TIJERAS......................... 59 86 60 86 / 40 20 30 50 MORIARTY/ESTANCIA............... 55 88 56 85 / 40 20 30 50 CLINES CORNERS.................. 58 83 59 81 / 30 20 40 60 GRAN QUIVIRA.................... 58 85 60 85 / 40 30 30 50 CARRIZOZO....................... 61 87 61 87 / 30 20 40 40 RUIDOSO......................... 57 80 58 79 / 40 40 50 50 CAPULIN......................... 56 87 55 79 / 30 40 50 60 RATON........................... 57 88 56 80 / 30 40 50 60 SPRINGER........................ 61 88 62 82 / 30 40 50 60 LAS VEGAS....................... 56 84 56 80 / 30 20 40 60 CLAYTON......................... 65 90 63 84 / 30 40 40 40 ROY............................. 60 89 61 84 / 30 20 40 60 CONCHAS......................... 68 96 68 91 / 30 20 40 50 SANTA ROSA...................... 65 94 66 91 / 30 20 40 60 TUCUMCARI....................... 68 97 68 92 / 30 10 40 40 CLOVIS.......................... 68 95 68 91 / 40 10 30 30 PORTALES........................ 70 96 69 93 / 40 10 30 30 FORT SUMNER..................... 68 96 69 94 / 30 20 30 30 ROSWELL......................... 70 99 70 98 / 30 10 30 20 PICACHO......................... 64 91 64 90 / 30 30 30 30 ELK............................. 61 86 60 85 / 40 30 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52
Hazardous weather outlook, Aug 8, 5:50 AM MDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 AM MDT SAT AUG 8 2015 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 550 AM MDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS EXPECTED ACROSS THE SOUTHWEST MOUNTAINS AND SHOULD EXTEND NORTH/EASTWARD LATE AFTERNOON INTO THE EVENING. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAVY RAINFALL IS EXPECTED OVER THE MOUNTAINS SUNDAY/SUNDAY NIGHT AND SHOULD BECOME A BIT MORE WIDESPREAD ACROSS NORTHERN/EASTERN AREAS ON MONDAY/MONDAY NIGHT. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR...ESPECIALLY FAVORING THE MONDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:34 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba | 86 min |
| Aug 8, 4:41 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 49 min |
| Aug 8, 4:59 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Aug 8, 5:00 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 90 min |
| Aug 8, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 26 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.